MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. PRIMARY Y-TYPE BLOOD SET, 200 MICRON FILTER, BULB PUMP, CLAVE Y-SITE, SECURE LOC; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. PRIMARY Y-TYPE BLOOD SET, 200 MICRON FILTER, BULB PUMP, CLAVE Y-SITE, SECURE LOC; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 124350489
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3 - date of event - the date of event is unknown, and 01 jul 2025 has been used as a placeholder.Investigation summary: no product samples, pictures, or videos were received for investigation.The complaint cannot be replicated or confirmed.The lot history could not be reviewed due to no lot number being reported.
 
Event or Problem Description
Event occurred on an unknown date regarding a primary y-type blood set, 200 micron filter, bulb pump, clave y-site, secure lock, 80 inch where they reported that the tubing repeatedly backs up with blood and will not run fluids at an ideal rate when trying to infuse with a patient.This has been a reoccurring incident, and which needed to quickly infuse fluids but have been unable to do so safely or effectively.Multiple troubleshooting techniques were attempted with no improvement.The issue occurred at labor and delivery department.There was patient involvement, delay in therapy and unknown adverse event.

Brand Name
PRIMARY Y-TYPE BLOOD SET, 200 MICRON FILTER, BULB PUMP, CLAVE Y-SITE, SECURE LOC
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
MX 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22829961
Report Number9617594-2025-01697
Device Sequence Number17284241
Product Code FPA
UDI-Device Identifier10887787005360
UDI-Public(01)10887787005360
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K143087
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number124350489
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2025
Supplement Date Received by Manufacturer07/21/2025
Initial Report FDA Received Date08/18/2025
Supplement Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown